# SDR DALA2024052405489

- Difficulty date: May 24, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 61,264 hours, 31,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 CRACK INDICATION FOUND ON OPEN FASTENERS HOLE 4 LOWER INBOARD LOCATED IN FR 66LH AT LEVEL OF THE DOOR STOP 7. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON HOLE #4 LOWER INBOARD POSITION LOC. ON FR 66 LH AT LEVEL DOOR STOP FITTING #7 AS PER A319 SRM 53-41-12-300-008 AND A319 SRM 53-41-12-300-010. (0357534)
